# SDR CA970528026

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Hose
- Part number: 355A75130071
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE FROM T-VALVE TO LOWER OIL COOLER  FOUND LEAKING, 12 INCHES FROM OIL COOLER, BEHIND FRONT STRUT.
